Asymptotic behavior of solutions of impulsive neutral nonlinear partial differential equations with distributed delay
- 17 Downloads
In this paper, the problem of asymptotic behavior of solutions for impulsive neutral partial differential equations has been investigated. Using Riccati transform method and impulsive differential inequalities, some new sufficient conditions are derived for a solution of the proposed equation which converges to zero. Finally, the effectiveness of the derived main results has been shown in numerical section.
KeywordsAsymptotic Distributed delay Forcing term Impulse Oscillation Partial differential equations
Mathematics Subject Classification35B05 35B40 35L70 35R10 35R12
All authors contributed equally to the manuscript and typed, read, and approved the final manuscript.
This research work is not supported by any funding agencies.
Compliance with ethical standards
Conflict of interest
The author declares that he has no competing interests.
- 3.Bainov, D.D., and P.S. Simenov. 1993. Impulsive Differential Equations: Periodic Solutions and Applications. Harlow: Longman.Google Scholar
- 6.Chatzarakis, G.E., V. Sadhasivam, T. Raja, and T. Kalaimani. Oscillation of certain nonlinear impulsive neutral partial differential equations with continuous distributed deviating arguments and a damping term. Dynamics of Continuous, Discrete and Impulsive Systems, (accepted).Google Scholar
- 22.Liu, G.J., and C.Y. Wang. 2014. Forced oscillation of neutral impulsive parabolic partial differential equations with continuous distributed deviating arguments. Open Access Library Journal 1: 1–8.Google Scholar
- 26.Sadhasivam, V., K. Logaarasi, and T. Kalaimani. 2017. Oscillation of even order impulsive partial differential equations with deviating arguments. International Journal of Pure and Applied Mathematics 115 (9): 83–91.Google Scholar
- 32.Vladimirov, V.S. 1981. Equations of Mathematics Physics. Moscow: Nauka.Google Scholar